A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian

Liu, Steve Wenbin and Carstensen, C and Yan, Ningning (2006) A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 43 (6). 2294 - 2319. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

In this paper, we derive a posteriori error estimates in the quasi-norm for the finite element approximation of the parabolic p-Laplacian. We obtain a posteriori error bounds for the semidiscrete scheme and the fully backward Euler discretization. We show that the new a posteriori error estimators provide both upper and lower bounds on the discretization error.

Item Type: Article
Uncontrolled keywords: finite element approximation; backward Euler discretization; parabolic p-Laplacian; a posteriori error estimators; quasi-norm error bounds
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 07 Sep 2008 14:59
Last Modified: 23 Jun 2014 11:03
Resource URI: http://kar.kent.ac.uk/id/eprint/8485 (The current URI for this page, for reference purposes)
  • Depositors only (login required):